# SDR AALA20150104006

- Difficulty date: January 3, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 42,005 hours, 17,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1304
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT ROW 3 VERY DIM.  R & R LAMP ROW 3 IAW AMM 33-51-04.
